# SDR UIEA2019020863141

- Difficulty date: February 6, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,431 hours, 19,512 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Ring
- Condition: Cracked
- Location: Exhaust Plug
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE EXHAUST PLUG, TAIL RING HAS A CRACK( TEMP REPAIRED PER EO 6778A052. ITEM TRANSFERRED TO NON MEL 107005, PART #1 C/W, DVI EVRY 5 FC.   LP 1031080: REMOVED AND REPLACED RH ENG EXHAUST PLUG IAW B767 AMM 78-11-02. THIS ACTION CLOSES MDDR 107005.      )
